Alert archive / California / Wind Advisories in 2007

Wind Advisory 150, NWS Los Angeles, CA

December 29, 2007

NWS Los Angeles, CA issued this wind advisory at Dec 29, 2007, 2:56 AM PST. It took effect at Dec 29, 2007, 7:00 PM PST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Dec 29, 2007, 2:56 AM PST (10:56 UTC)
In effect from
Dec 29, 2007, 7:00 PM PST
Expired
Dec 30, 2007, 2:36 AM PST
In force
8 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS76 KLOX 291056
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
256 AM PST SAT DEC 29 2007

...OFFSHORE FLOW EXPECTED TO DEVELOP THIS EVENING...

.A STORM SYSTEM MOVING OVER THE AREA THIS EVENING WILL DEVELOP
STRONG OFFSHORE WINDS IN THE WAKE OF THE SYSTEMS COLD FRONT.
OFFSHORE FLOW IS EXPECT TO CONTINUE AND BECOME MORE WIDESPREAD
THROUGH THE WEEKEND AND INTO NEW YEARS DAY.

CAZ053-054-291800-
/O.NEW.KLOX.WI.Y.0150.071230T0300Z-071230T1800Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
256 AM PST SAT DEC 29 2007

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PST
SUNDAY MAINLY FOR THE I-5 CORRIDOR...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A WIND
ADVISORY FOR THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS. THIS
ADVISORY IS IN EFFECT...MAINLY FOR THE I-5 CORRIDOR...FROM 7 PM
THIS EVENING TO 10 AM PST SUNDAY.

NORTH WINDS OF 25 TO 40 MPH WITH GUSTS TO 55 MPH ARE EXPECTED TO
DEVELOP THIS EVENING MAINLY THROUGH THE I-5 CORRIDOR. STRONG
WINDS WILL CONTINUE INTO SUNDAY MORNING. THIS ADVISORY MAY
NEED TO BE EXTENDED...EXPANDED...OR UPGRADED AS SURFACE PRESSURE
AND THERMAL GRADIENTS MAY REMAIN TIGHT THROUGH NEW YEARS DAY.

RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS
NOW BEFORE THE WINDS DEVELOP. SECURE LOOSE OUTDOOR OBJECTS SUCH AS
PATIO FURNITURE AND GARBAGE CANS. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

HALL
4 follow-up statements
000 
WWUS76 KLOX 291755
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
955 AM PST SAT DEC 29 2007

...GUSTY NORTHERLY FLOW TO AFFECT THE MOUNTAINS OF LOS ANGELES AND
VENTURA COUNTIES TONIGHT...

.STRONG NORTHERLY FLOW ALOFT BEHIND A BROAD UPPER LEVEL TROUGH
OVER THE CENTRAL UNITED STATES WILL BEGIN TO DESCEND INTO THE
MOUNTAINS THIS EVENING. THIS FLOW WILL AFFECT THE HIGHER PEAKS AND
FAVORABLE PASSES AND CANYONS THROUGH TONIGHT AND INTO SUNDAY
MORNING. THESE WINDS SHOULD WEAKEN SOME LATE SUNDAY MORNING...BUT
RESTRENGTHEN LATE SUNDAY AFTERNOON AND SHIFT NORTHEASTERLY BY
MONDAY MORNING. ANOTHER ADVISORY WILL LIKELY BE NEEDED.

CAZ053-054-300030-
/O.CON.KLOX.WI.Y.0150.071230T0300Z-071230T1800Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
955 AM PST SAT DEC 29 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
PST SUNDAY. 

AREAS OF NORTH WINDS OF 20 TO 35 MPH WITH GUSTS NEAR 45 MPH WILL
DEVELOP THIS EVENING...WITH THE STRONGEST FLOW THROUGH THE
INTERSTATE 5 CORRIDOR. THESE WINDS WILL CONTINUE TONIGHT AND INTO
EARLY SUNDAY MORNING...THEN BRIEFLY WEAKEN BELOW ADVISORY LEVELS.
GUSTY NORTHERLY FLOW WILL THEN REFORM LATE SUNDAY AFTERNOON.

RESIDENTS IN THE ADVISORY AREA ARE ADVISED TO TAKE PRECAUTIONS NOW
BEFORE THE WINDS DEVELOP. SECURE LOOSE OUTDOOR OBJECTS SUCH AS PATIO
FURNITURE AND GARBAGE CANS.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

KITTELL
000 
WWUS76 KLOX 300016
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
416 PM PST SAT DEC 29 2007

...GUSTY NORTHERLY FLOW TO AFFECT THE MOUNTAINS OF LOS ANGELES AND
VENTURA COUNTIES TONIGHT...

.STRONG NORTHERLY FLOW ALOFT BEHIND A BROAD UPPER LEVEL TROUGH OVER
THE CENTRAL UNITED STATES WILL BEGIN TO DESCEND INTO THE MOUNTAINS
THIS EVENING. THIS FLOW WILL AFFECT THE HIGHER PEAKS AND FAVORABLE
PASSES AND CANYONS THROUGH TONIGHT AND INTO SUNDAY MORNING. THESE
WINDS SHOULD WEAKEN SOME LATE SUNDAY MORNING...BUT RESTRENGTHEN LATE
SUNDAY AFTERNOON AND SHIFT NORTHEASTERLY BY MONDAY MORNING. ANOTHER
ADVISORY WILL LIKELY BE NEEDED.

CAZ053-054-300630-
/O.CON.KLOX.WI.Y.0150.071230T0300Z-071230T1800Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
416 PM PST SAT DEC 29 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY. 

AREAS OF NORTH WINDS OF 20 TO 35 MPH WITH GUSTS NEAR 45 MPH WILL
DEVELOP THIS EVENING...WITH THE STRONGEST FLOW THROUGH THE
INTERSTATE 5 CORRIDOR. THESE WINDS WILL CONTINUE TONIGHT AND INTO
EARLY SUNDAY MORNING...THEN BRIEFLY WEAKEN BELOW ADVISORY LEVELS.
GUSTY NORTHERLY FLOW WILL THEN REFORM LATE SUNDAY AFTERNOON.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$

SIRARD
000 
WWUS76 KLOX 300552
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
952 PM PST SAT DEC 29 2007

...GUSTY NORTHERLY FLOW WILL AFFECT THE MOUNTAINS OF LOS ANGELES
AND VENTURA COUNTIES OVERNIGHT INTO SUNDAY MORNING...

.STRONG NORTHERLY FLOW ALOFT BEHIND AN UPPER LEVEL TROUGH OVER
THE CENTRAL UNITED STATES WILL BEGIN TO DESCEND INTO THE MOUNTAINS
TONIGHT. THIS STRONGEST WINDS WILL AFFECT THE HIGHER PEAKS AND
FAVORABLE PASSES AND CANYONS THROUGH SUNDAY MORNING. THESE WINDS
SHOULD WEAKEN SOME LATE SUNDAY MORNING...BUT STRENGTHEN AGAIN LATE
SUNDAY AFTERNOON AND SUNDAY NIGHT. ANOTHER WIND ADVISORY WILL
LIKELY BE NEEDED.

CAZ053-054-301300-
/O.CON.KLOX.WI.Y.0150.000000T0000Z-071230T1800Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
952 PM PST SAT DEC 29 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST SUNDAY. 

AREAS OF NORTH WINDS OF 25 TO 35 MPH WITH GUSTS NEAR 45 MPH WILL
DEVELOP TONIGHT...WITH THE STRONGEST FLOW THROUGH THE INTERSTATE
5 CORRIDOR. THESE WINDS WILL CONTINUE TONIGHT INTO SUNDAY
MORNING...THEN WILL WEAKEN BELOW ADVISORY LEVELS. GUSTY NORTHERLY
FLOW WILL THEN REDEVELOP LATE SUNDAY AFTERNOON AND SUNDAY NIGHT.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR GREATER ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS76 KLOX 301036
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
236 AM PST SUN DEC 30 2007


CAZ053-054-301145-
/O.CAN.KLOX.WI.Y.0150.000000T0000Z-071230T1800Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
236 AM PST SUN DEC 30 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED THE
WIND ADVISORY. 

WIND ADVISORY LEVEL WINDS ARE NO LONGER FORECAST TO OCCUR. HOWEVER...WIND
ADVISORIES MAY BE NEEDED TONIGHT.

$$

ASR

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Dec 29, 2:56 AM PST, 0 minutes earlier.

Area forecast discussion, Dec 29, 2:56 AM PST, 0 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
256 AM PST SAT DEC 29 2007

.SHORT TERM (TODAY-MONDAY)...A STRONG NORTHWEST FLOW PATTERN
ALOFT WITH POCKETS OF INSTABILITY EMBEDDED WILL CONTINUE TO MOVE
OVER THE AREA THROUGH TONIGHT. WEAK VORT MAXIMUMS IN FLOW PATTERN
WILL PRODUCE SLIGHT CHANCES OF SHOWERS PRIMARILY FOR AREAS NORTH
OF POINT CONCEPTION. NORTHERN SLOPES WILL LIKELY SEE SLIGHT
CHANCES CONTINUING INTO SUNDAY. WIND ADVISORY WILL BE ISSUED FOR
THE MAINLY THE I-5 CORRIDOR...BUT DUE TO CONFIDENCE AND MODEL
INCONSISTENCIES...WIND ADVISORY FOR THE ANTELOPE VALLEY WILL
LIKELY BE DELAYED FOR THE NEXT SHIFT. NAM-WRF...GFS...AND UKMET
SOLUTIONS ALL INDICATE VERY STRONG WINDS AT 700 MB NOSING INTO
THE I-5 CORRIDOR THIS EVENING...WITH 45-50 KNOTS OCCURRING AROUND
10000 FEET MSL. GFS AND UKMET DO NOT TRANSLATE THESE DOWNWARD IN
THE ATMOSPHERE...HOWEVER...NAM-WRF INDICATE 35-40 KNOTS IN THE
BOUNDARY LAYER AND AT 850 MB. THERMAL GRADIENTS AT 850 MB SEEM
AMPLE WITH ALMOST 5 DEGREES CELSIUS BETWEEN THE SAN JOAQUIN
VALLEYAND THE LOS ANGELES AND VENTURA COASTAL AREAS IN THE GFS
SOLUTION...AND AROUND 8 DEGREES CELSIUS FOR THE SAME AREA IN THE
NAM-WRF SOLUTIONS. ETA MOS GUIDANCE VALUES INDICATE 20-29 KNOTS
SUSTAINED NORTH WINDS AT KSDB AS WELL. MODELS SEEMS TO BE BACKING
OFF WINDS FOR THE ANTELOPE VALLEY. 12Z GUIDANCE INDICATE 20-29
KNOTS SUSTAINED FOR THE ANTELOPE VALLEY...BUT 00Z ETA MOS GUIDANCE
BACKED OFF. SOME WORRIES THAT SURFACE GRADIENTS DO NOT LOOK THAT
IMPRESSIVE...BUT WITH THERMAL AND UPPER-LEVEL WIND SUPPORT...BEST
GUESS IS TO ISSUE THE WIND ADVISORY. WINDS SHOULD BE ON THE LOW
END OF THE ADVISORY LEVELS...WITH GUSTS TO 50 MPH.

STRONGER WINDS SHOULD DEVELOP SUNDAY NIGHT INTO MONDAY
MORNING...AND AGAIN MONDAY NIGHT INTO TUESDAY MORNING. IMPRESSIVE
SURFACE GRADIENTS BETWEEN KLAX-KDAG...KLAX-KBFL...KLAX-
KSFO...AND KLAX-KTPH DEVELOP WITH GREATER THAN 7 MB OFFSHORE FOR
ALL FOR 12Z MONDAY. VERY STRONG THERMAL GRADIENTS DEVELOP...IN
EXCESS OF 13 DEGREES CELSIUS IN NAM-WRF SOLUTION FOR SUNDAY
NIGHT...AND 8 DEGREES CELSIUS IN GFS SOLUTIONS. ONLY PROBLEM SEEMS
TO BE WAINING UPPER-LEVEL SUPPORT SUNDAY NIGHT. BUT...MODEL
TIMING COULD BE OFF AS FRESH SUPPORT ARRIVE FROM THE NORTHEAST
18Z MONDAY IN GFS AND NAM-WRF...KICKING THE WIND DIRECTION OUT OF
THE NORTHEAST. FURTHER EXTENSIONS OR EXPANSION OF WIND PRODUCTS
MAY BE NEEDED.

.LONG TERM (TUESDAY-FRIDAY)...WINDS SHOULD FINALLY DIMINISH
TUESDAY AFTERNOON AND SHIFT TO A MORE SOUTHERLY COMPONENT AHEAD OF
A STORM SYSTEM. GOOD AGREEMENT STILL EXISTS FOR THE STORM SYSTEM
ARRIVING FROM MIDWEEK. GFS AND ECMWF CONTINUE TO INDICATE A
STRONG SYSTEM WITH A TROPICAL TAP. 850 MB MIXING RATIOS APPROACH 7
G/KG IN A SOUTH TO SOUTHEASTERLY LOW LEVEL FLOW MOVING OVER THE
AREA. GFS INDICATES A SOUTHERLY LOW-LEVEL JET OF 55 KNOTS SHIFTING
OVER AREAS SOUTH OF POINT CONCEPTION...AND 950 MB WINDS OUT OF THE
SOUTHWEST AT 40 KNOTS ON THURSDAY. ECMWF SOLUTION SEEMS SLIGHTLY
WEAKER...BUT STILL VERY IMPRESSIVE WITH 40-45 KNOTS OVER THE AREAS
SOUTH OF POINT CONCEPTION. A LONG OF PERIOD OF WARM AIR ADVECTION
OCCUR OUT AHEAD OF THE SYSTEM COLD FRONT WITH A WARM FRONTAL
FEATURE PUSHING INTO SOUTHERN CALIFORNIA. POPS HAVE BUMPED UP FOR
THE LATTER PART OF NEXT WEEK AS STEADY PRECIPITATION COULD FALL
FOR ABOUT 12-18 HOURS. SNOW LEVELS REMAIN HIGH FOR MOST OF THE
SYSTEM...WITH SNOW LEVELS ONLY LOWERING TO AROUND 7000 FEET ON THE
TAIL END OF THE SYSTEM.

GFS SEEMS TO BRING IN ANOTHER SYSTEM IMMEDIATELY BEHIND IT FOR
THE WEEKEND...BUT LITTLE AGREEMENT EXISTS BETWEEN THE GFS AND
ECMWF FOR FRIDAY AND BEYOND. LOW CONFIDENCE SHOULD BE PLACED IN
POPS...SKY...AND WEATHER FOR FRIDAY.

&&

.AVIATION...29/0407Z...SOME IFR CIGS ARE POSSIBLE TONIGHT MAINLY FOR
KSBA AND KOXR...OTHERWISE MVFR TO VFR CIGS WILL PREVAIL OVER THE
REGION THROUGH SAT MORNING THEN VFR CONDITIONS SHOULD PREVAIL THRU
THE AFTERNOON. THERE WILL ALSO BE A CHANCE OF SHOWERS N OF POINT
CONCEPTION LATER TONIGHT AND SAT MORNING. PATCHY DRIZZLE WILL AFFECT
THE COAST AND VALLEYS OF THE S SBA COAST AND THE COAST AND VALLEYS
OF VTU/L.A. COUNTIES OVERNIGHT. VERY GUSTY WNW WINDS WILL DEVELOP
OVER THE ANTELOPE VALLEY SAT MORNING AND CONTINUE THRU THE
AFTERNOON. OCCASIONAL MVFR VSBYS DUE TO BLOWING DUST CANNOT BE RULED
OUT FOR SAT AFTERNOON AT KWJF AND KPMD.

FOR KLAX...FAIRLY GOOD CONFIDENCE IN MVFR CIGS THRU TONIGHT AND VFR
CIGS ON SAT. E TO SE WINDS NEAR 7 KT IS EXPECTED 14Z-20Z...THEN A
SEABREEZE NEAR 10 KT IS FORECASTED FOR THE AFTERNOON.

FOR KBUR...GOOD CONFIDENCE IN VFR CIGS THRU SAT. N WINDS NEAR 8 KT
IS EXPECTED 12Z-20Z THEN WINDS WILL SWITCH TO SE NEAR 8 KT FOR THE
REMAINDER OF THE DAY.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS (SEE LAXCWFLOX).
WIND ADVISORY (SEE LAXNPWLOX).

&&

PUBLIC...HALL
AVIATION...SIRARD/30

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Dec 28, 10:40 AM PST, 16 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1040 AM PST FRI DEC 28 2007

CAZ034>041-044>047-051>054-059-087-088-291400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
LOS ANGELES COUNTY VALLEYS-SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
1040 AM PST FRI DEC 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

HIGH SURF HAS SUBSIDED ALONG THE CENTRAL COAST THIS MORNING.
MODERATE TO STRONG RIP CURRENTS MAY STILL PERSIST...SO PERSONS
GOING INTO THE OCEAN ALONG THE CENTRAL COAST SHOULD BE AWARE OF
THE RISKS ASSOCIATED WITH WATER RELATED ACTIVITIES AND USE EXTREME
CAUTION WHEN ENTERING THE OCEAN. WHEN IN DOUBT...JUST STAY OUT.

.DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY

A REBUILDING NORTHWEST SWELL SATURDAY COULD BRING HIGH SURF AND
STRONG RIP CURRENT TO THE CENTRAL COAST ONCE AGAIN FOR THE REMAINDER
OF THE WEEKEND. OFFSHORE FLOW IS EXPECTED TO DEVELOP BEGINNING
SATURDAY AFTERNOON BEHIND A FRONTAL BOUNDARY. A WEAK TO MODERATE
SUNDOWNER EVENT IS POSSIBLE SOUTHERN SANTA BARBARA COUNTY SATURDAY
EVENING. WINDS WILL STRENGTHEN AND BECOME MORE WIDESPREAD THROUGH
MONDAY...AFFECTING PORTION OF LOS ANGELES... VENTURA...AND SANTA
BARBARA COUNTIES. STRONG OFFSHORE WINDS ARE EXPECTED TO LINGER INTO
NEW YEARS DAY. A STORM SYSTEM COULD IMPACT THE AREA AFTER MIDWEEK
NEXT WEEK BRINGING POSSIBLE PRECIPITATION AND STRONG WINDS TO THE
MOUNTAINS AND DESERT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEIER/HALL

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 10:15 AM PSTFire Weather WatchLOXLos Angeles3 days

Nearby

Wind Advisories in California, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.